# SDR ASOA2015021912252

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,160 hours, 9,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER CORNERS OF DOOR DENTED AND WORN RIVET LT SIDE/RT SIDE.  COMPLY WITH PASSENGER DOOR SKIN AND PLATING.  REPAIRED IAW SRM 52-11-01-201-004-A01.
